mental-health-icon
3 nootropil tablet taken at same time
My brother has taken 3 nootropil 800 mg tablets at same time plz Tell me is there any problem for him his age is 20 years old
4628 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

The expected side effects would be anxiety, agitation, restlessness, heaviness of head. Howsoever, it is best to take him to the doctor who prescribed the medicines for thorough physical examination and required management. Also a detailed evaluation of the overdose in terms of reasons, expectations, outcomes and future risk assessment needs to be done. So kindly take your brother to the treating doctor.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.